# SDR IXXA2025041605

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 109,203 hours, 21,986 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 148T2003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1809 RIGHT FWD OUTER CHORD FITTING CRACKED
